Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unprotected sex, taken Primolut N, had bleeding. Any chances of pregnancy?

If taken primolut n for 4 days and had unprotected sex? I get usually get my periods 5 days before the date. My current month date is 23rd sep. and I was expecting my periods on 19th sep. (means 5 days before). But due to some reasons I had taken Primolut N for 4 days from 17th to 20th to push periods forward. On 21st I had unprotected sex with my fiance 1st time. Which was too painful. And I experienced little bleeding also. As he realized something, he ejaculated outside vagina . Are there any chances of pregnancy? And what medication should I take to avoid pregnancy. We both have very less knowledge about sex and are confused about the thing happened. Means the result of it. As it was our both s first time. Please do reply as early as possible.
Asked On : Tue, 25 Sep 2012
Answers:  2 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCm, I am Dr. Das
First of all, as the time during sexual contact is near the expected date of period, it is theoretically impossible to get pregnant (provided you have a regular period of 28 days cycle.
Secondly, As you have taken Primolut N it also prevents any possible pregnancy.
Thirdly, if in rare case you get pregnant, then there is very much updated medicine which can be taken if you dont want pregnancy.
So, dont worry.
Answered: Tue, 25 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Rach,
Thanks for query.
As you had sex on last day before of your expected period and this is safe period so there is least chance of having pregnancy.
As you took Primolut N to postpone your period, you did not get your period as you expected.
After stopping of this tablet within 3-4 days you will get period.
Ok and bye.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor